# SDR DALA14006730648

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 83,804 hours, 36,464 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION ATTACH FITTING, LOWER BORES CORRODED.  REPAIRED IAW ER/A 499930-14AD.
